# SDR DL72L981147

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERT TORQUE BOX WEB CRACKED .875 INCH AT UPPER LIGHTENING HOLE STA 1300 RT.  REPAIRED PER MM 53+11+0 P 828.
